On convexity, the Weyl group and the Iwasawa decomposition
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 4, pp. 413-455.
@article{ASENS_1973_4_6_4_413_0,
     author = {Kostant, Bertram},
     title = {On convexity, the {Weyl} group and the {Iwasawa} decomposition},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {413--455},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {4},
     year = {1973},
     doi = {10.24033/asens.1254},
     zbl = {0293.22019},
     mrnumber = {51 #806},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1254/}
}
TY  - JOUR
AU  - Kostant, Bertram
TI  - On convexity, the Weyl group and the Iwasawa decomposition
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1973
DA  - 1973///
SP  - 413
EP  - 455
VL  - Ser. 4, 6
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1254/
UR  - https://zbmath.org/?q=an%3A0293.22019
UR  - https://www.ams.org/mathscinet-getitem?mr=51 #806
UR  - https://doi.org/10.24033/asens.1254
DO  - 10.24033/asens.1254
LA  - en
ID  - ASENS_1973_4_6_4_413_0
ER  - 
%0 Journal Article
%A Kostant, Bertram
%T On convexity, the Weyl group and the Iwasawa decomposition
%J Annales scientifiques de l'École Normale Supérieure
%D 1973
%P 413-455
%V Ser. 4, 6
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1254
%R 10.24033/asens.1254
%G en
%F ASENS_1973_4_6_4_413_0
Kostant, Bertram. On convexity, the Weyl group and the Iwasawa decomposition. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 4, pp. 413-455. doi : 10.24033/asens.1254. http://archive.numdam.org/articles/10.24033/asens.1254/

[1] S. Araki, On root systems and an infinitesmal classification of irreducible symmetric spaces (J. of Math, Osaka City Univ., vol. 13, 1962, p. 1-34). | MR | Zbl

[2] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New-York, 1962. | MR | Zbl

[3] A. Horn, Doubly stockastic matrices and the diagonal of a rotation matrix (Amer. J. Math, vol. 76, 1954, p. 620-630). | MR | Zbl

[4] J. E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, 1972. | MR | Zbl

[5] N. Iwahori and I. Satake, On Cartan subalgebras of a Lie algebra, Kodai Math Seminar Report, N° 3, 1950, p. 51-60. | MR | Zbl

[6] B. Kostant, The principal three dimensional subgroups and the Betti numbers of a complex semi-simple Lie group (Amer. J. Math., vol. 81, 1959, p. 973-1032). | MR | Zbl

[7] B. Kostant, Lie group representations on polynomial rings (Amer. J. Math., vol. 86, 1963, p. 327-402). | MR | Zbl

[8] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces (Amer. J. Math., vol. 93, 1971, p. 753-809). | MR | Zbl

[9] A. Lenard, Generalization of the Golden-Thompson Inequality, Tr eA eB tr eA+B (Indiana Univ. Math. J., vol. 21, 1971, p. 457-467). | MR | Zbl

[10] O. Loos, Symmetric Spaces, I. General Theory, Benjamin, 1969. | MR | Zbl

[11] G. D. Mostow, Some new decomposition theorem for semi-simple Lie groups (Memoirs of the A. M. S., N° 14, 1955). | MR | Zbl

[12] Classification de Groupes de Lie algebriques, (Séminaire C. Chevalley, 1956-1958, vol. I).

[13] M. Sugiura, Conjugate classes of Cartan subalgebras in real semi-simple Lie algebras (J. Math Soc., vol. 11, 1959, p. 374-434). | MR | Zbl

[14] C. Thompson, Inequalities and partial orders on matrix spaces (Indiana Univ. Math. J., vol. 21, 1971, p. 469-480). | MR | Zbl

[15] F. Warner, Foundations of Differential Manifolds and Lie Groups, Scott, Foresman and Company. | Zbl

[16] A. Horn, On the eigenvalues of a matrix with prescribed singular values, Proceedings of the Amer. Math. Soc., vol. 5, 1954, p. 4-7. | MR | Zbl

Cited by Sources: